# SDR DALA2015091205677

- Difficulty date: September 12, 2015
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 57,985 hours, 19,262 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 1809
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL INNER CHORD CRACKED OUT OF FASTENER, BS 1809, REPAIRED IAW SRM 53-80-08.
